# SDR 01FDEA00151

- Difficulty date: February 16, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUR ROUTINE INSP NR 3 MAIN CABIN SEAT TRACK FOUND CORRODED FROM BS 420 - 440.  REMOVED, REPLACED AND FAB PER IAW BAC 727 SRM 53-10-5.
